Journal article icon

Journal article

QUANTUM COMPUTING - SHANNON THEOREM REVISITED

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1038/367513a0

Authors


Journal:
NATURE
Volume:
367
Issue:
6463
Pages:
513-514
Publication date:
1994-02-10
DOI:
ISSN:
0028-0836
URN:
uuid:c37819f2-74aa-4181-b1cb-e948f6c93f1b
Source identifiers:
314383
Local pid:
pubs:314383

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP